Couldn't find what you looking for?

TRY OUR SEARCH!

Hello,

I started taking Norvasc (amlodipine) six months ago because my blood pressure was too high. I didn’t really have any visible problems that I could thought of were caused by high blood pressure, but it remained high even after I started watching my sodium intake and following the DASH diet. Since I’m 52 my doctor wanted to be on the safe side and prescribed me Norvasc.

Ever since I started taking this medication I’ve started having problems and now it seems as though I’m going through erectile dysfunction because of it. I haven’t been able to maintain an erection in over a month, but my doctor doesn’t really seem to be worried about that, telling me I still need to lower my blood pressure.

Loading...

Hello Sam,

when I was dealing with the same problem, my cardiologist told me that it's more likely that high blood pressure is causing impotence, but amlodipine sure isn't helping things either. But he still didn't want me off the medication even though my marriage was really suffering due to this, telling me that he'll reconsider when my blood pressure numbers start to drop.

In the meantime, he gave me a prescription for Cialis, so maybe you should check with your doctor about Cialis or Viagra prescription, as well.

Reply

Loading...